Siberian Mathematical Journal

, Volume 10, Issue 6, pp 897–904 | Cite as

Application of the method of parabolas to the solution of variational problems with constraints

  • I. M. Derendyaev


Variational Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    E. S. Levitin and B. T. Pulyak, “Minimization methods in the presence of constraints,” Zh. Vychisl. Matem. i Matem. Fiz.,6, No. 5 (1966).Google Scholar
  2. 2.
    M. M. Vainberg, Variational Methods for the Investigation of Nonlinear Operators [in Russian], GITTL, Moscow (1956).Google Scholar
  3. 3.
    L. V. Kantorovich, “On Newton's method,” Trudy Matem. In-ta im. V. A. Steklova,28 (1949).Google Scholar
  4. 4.
    M. I. Nechepurenko, “On Chebyshev's method for functional equations,” Uspekhi Matem. Nauk.9, No. 2 (1954), pp. 163–170.Google Scholar
  5. 5.
    G. S. Salekhov, “On the convergence of the procedure of tangetial hyperbolas,” Doklady Akad. Nauk SSSR,82, No. 4, 525–528 (1952).Google Scholar

Copyright information

© Consultants Bureau 1970

Authors and Affiliations

  • I. M. Derendyaev

There are no affiliations available

Personalised recommendations